# SDR FDEA201301130090

- Difficulty date: January 13, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 146N518017
- Condition: Sheared
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE LOWER FLOORBEAM STIFFENER STRAP IS BROKEN, BS 1640, RBL 45.   COMPLIED PART 1 OF EA F-5330-163846.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
